Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A central limit theorem for a class of $d$-dimensional random motions with constant speed


Author: Luis G. Gorostiza
Journal: Bull. Amer. Math. Soc. 78 (1972), 575-577
MSC (1970): Primary 60F05; Secondary 60K99
MathSciNet review: 0298735
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60F05, 60K99

Retrieve articles in all journals with MSC (1970): 60F05, 60K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13008-8
PII: S 0002-9904(1972)13008-8